# SDR DALA2025081906183

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 75,293 hours, 28,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP NEAR FWD GALLEY LH SIDE. REMOVED AND REPLACED BATTERY PACK EQUIP NUMBER M1675 PER B737 AMM 33-51 AND WDM 33-51-12.
